# SDR 2007UALA00781

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 654 Rbl 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOORBEAM AT BS 654+88, RBL 77.0.  MAJOR REPAIR ACCOMPLISHED:   REMOVED DAMAGED SECTION OF UPPER CHORD FLANGE. FABRICATED & INSTALLED CHORD ANGLE AND SPLICE STRAPS.
